Share:


Nonexistence of solutions results for certain fractional differential equations

    Mohamed Berbiche Affiliation

Abstract

This paper is meant to establish sufficient conditions for the nonexistence of weak solutions to nonlinear fractional diffusion equation in space and time with nonlinear convective term. The Fujita exponent is determined.

Keyword : convection-diffusion problem, reaction–diffusion equations, weak solution

How to Cite
Berbiche, M. (2011). Nonexistence of solutions results for certain fractional differential equations. Mathematical Modelling and Analysis, 16(3), 488-497. https://doi.org/10.3846/13926292.2011.603166
Published in Issue
Aug 24, 2011
Abstract Views
36
PDF Downloads
20